# SDR FOTR20170425001

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N281DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Aircraft time: 47,606 hours, 12,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511314
- Condition: Corroded
- Location: Fuselage
- Part time: 47,606 hours, 12,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 377 LBL 65 CLIP NUT HOLE IS EXFOLIATED.
